• Dizziness after Herceptin, anyone else experience this? This happened about 20 minutes following the treatment,I am not prone to dizziness.

    Asked by Alyce on Monday, August 20, 2012

    Dizziness after Herceptin, anyone else experience this? This happened about 20 minutes following the treatment,I am not prone to dizziness.

    Had my first Herceptin only treatment today. Already had 3+ months of chemo with herceptin, carboplatin and taxotere. Triple Positive. One tumor in right breast, no signs of cancer in lymphnodes.

    3 Answers from the Community

    • nancyjac's Avatar
      nancyjac

      I've been getting Herceptin infusions for 9 months and they never made me dizzy. Since you have had them for 3 months, the timing of the dizziness may just have been coincidental but I would report it to your oncologist in any case.

      over 4 years ago
    • PinkD's Avatar
      PinkD

      I had herceptin with taxol--they gave me lots of benadryl with the taxol and that caused a ton of dizziness! I always said benadryl didn't affect me--until I was moving around the infusion center visiting with my chemosabes and just about fell over. Apparently the IV stuff is a little stronger than the over the counter version ;)

      over 4 years ago
    • Carol-Charlie's Avatar
      Carol-Charlie

      I think dizziness is always possible, and that's why they have you come with a driver. Dizzy on the highway... not a good thing. Many things will happen 'for the first time'... But keep your doctor informed and do what he suggests to deal with it. My thoughts.... lay down and take a nap.... :)

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more invasive (infiltrating) ductal carcinoma questions.  Also, don't forget to check out our Invasive (Infiltrating) Ductal Carcinoma page.